Alert archive / Ohio / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 221, NWS Wilmington, OH

August 17, 20174 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 17, 2017, 3:42 PM EDT for 4 counties in Ohio. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2017, 3:42 PM EDT (19:42 UTC)
Expired
Aug 17, 2017, 4:00 PM EDT
In force
18 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, OH, Franklin County, OH, Madison County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
735 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted.

200 
WUUS51 KILN 171942
SVRILN
OHC041-049-097-159-172015-
/O.NEW.KILN.SV.W.0221.170817T1942Z-170817T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
342 PM EDT THU AUG 17 2017

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northwestern Franklin County in central Ohio...
  Central Delaware County in central Ohio...
  Northeastern Madison County in central Ohio...
  Southern Union County in central Ohio...

* Until 415 PM EDT.

* At 341 PM EDT, a severe thunderstorm was located near New
  California, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees and power lines. 

* Locations impacted include...
  Columbus, Dublin, Westerville, Delaware, Marysville, Powell, Plain
  City, New California, Polaris, Milford Center, Shawnee Hills,
  Galena, Ostrander, Unionville Center, Alum Creek State Park, US
  Route 33 at US Route 42, Warrensburg, Kilbourne, Columbus Zoo and
  Lewis Center.

This includes I-71 in Ohio between mile markers 121 and 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4030 8291 4014 8288 4005 8342 4021 8350
      4023 8349 4023 8351 4029 8346 4032 8332
      4041 8299
TIME...MOT...LOC 1941Z 244DEG 41KT 4017 8331 

HAIL...<.75IN
WIND...60MPH
 
$$

Hickman
2 follow-up statements
829 
WWUS51 KILN 171953
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
353 PM EDT THU AUG 17 2017

OHC097-172002-
/O.CAN.KILN.SV.W.0221.000000T0000Z-170817T2015Z/
Madison OH-
353 PM EDT THU AUG 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4030 8291 4014 8288 4011 8328 4031 8339
      4032 8332 4041 8299
TIME...MOT...LOC 1952Z 244DEG 41KT 4023 8315 

$$

OHC041-049-159-172015-
/O.CON.KILN.SV.W.0221.000000T0000Z-170817T2015Z/
Franklin OH-Delaware OH-Union OH-
353 PM EDT THU AUG 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTH CENTRAL FRANKLIN...CENTRAL DELAWARE AND SOUTHEASTERN UNION
COUNTIES IN CENTRAL OHIO...

At 352 PM EDT, a severe thunderstorm was located near Delaware,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees and power lines. 

Locations impacted include...
Columbus, Dublin, Westerville, Delaware, Marysville, Powell, Plain
City, New California, Polaris, Shawnee Hills, Galena, Ostrander, Alum
Creek State Park, US Route 33 at US Route 42, Warrensburg, Kilbourne,
Columbus Zoo, Lewis Center, Interstate 71 at US Route 36/State Route
37 and Stratford.

This includes I-71 in Ohio between mile markers 121 and 133.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4030 8291 4014 8288 4011 8328 4031 8339
      4032 8332 4041 8299
TIME...MOT...LOC 1952Z 244DEG 41KT 4023 8315 

HAIL...<.75IN
WIND...60MPH
 
$$

Hickman
077 
WWUS51 KILN 172000
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
400 PM EDT THU AUG 17 2017

OHC041-049-159-172010-
/O.CAN.KILN.SV.W.0221.000000T0000Z-170817T2015Z/
Franklin OH-Delaware OH-Union OH-
400 PM EDT THU AUG 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FRANKLIN...
CENTRAL DELAWARE AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 4030 8291 4014 8288 4011 8328 4031 8339
      4032 8332 4041 8299
TIME...MOT...LOC 1959Z 244DEG 41KT 4027 8304 

$$

Hickman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 1:53 PM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 17, 1:53 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
153 PM EDT Thu Aug 17 2017

.SYNOPSIS...
As surface low pressure moves into the Great Lakes, increasing
southerly flow will bring moisture into the Ohio Valley today.
Showers and thunderstorms chances will increase today ahead of a
cold front which moves across the area tonight. Drier and cooler
conditions are expected on Friday, as high pressure moves into
the area.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An extensive cu field has developed across the forecast area and
expect thunderstorm development over the next hour or two. Hi
res models are also supportive of this. In addition there is a
broken line of storms in Indiana and expect these storms to move
into the region as well this afternoon. The main threat with
these storms this afternoon will be damaging winds, however an
isolated tornado or large hail cannot be ruled out. In addition
heavy rain will be possible with the storms as well.
Temperatures have already climbed into the 80s and are expected
to peak in the middle to upper 80s today. Went close to guidance
for high temperatures for today. Winds have also already
started to pick up with wind gusts around 20 to 25 mph expected
through the afternoon and into the evening hours.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Ongoing storms this evening along pre-frontal trof with moderate
instability over the area. Thunderstorms will propagate east
across ILN/s area with a few strong/severe storms possible this
evening. Actual cold front does not move through until late
tonight, so a few showers/thunderstorms could linger until the
passage. Low temperatures to range from the upper 60s northwest
to the lower 70s southeast.

Mid level s/w to pivot from the northern Great Lakes into
southern Canada with westerly flow across the Ohio Valley
Friday. In the post frontal environment surface high pressure to
build east into the region late in the day. This will allow for
decreasing clouds. Temperatures will be cooler and closer to
normal, with highs on Friday in the lower and middle 80s,

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Friday night will have dry weather under a ridge of high pressure.
A rather potent short wave traveling across the Great Lakes on
Saturday may trigger a few thunderstorms, mainly in northern
locations. An extensive area of surface high pressure under a
westerly flow aloft will become the dominant weather pattern for
Sunday and Monday. Sunday is expected to be dry, while isolated
thunderstorms may occur in southern counties Monday due to
increasing humidity/instability in the anticyclonic circulation
around the surface high.

For Tuesday, convergence and lift associated with a cold front will
produce a good chance for thunderstorms. Chances diminish Wednesday
in drier air behind the front.

Mainly above normal temperatures will be evident through the period,
with highs reaching the 80s each day.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Thunderstorms will move into the TAF sites this afternoon and
into the early evening hours. Some shower activity will linger
into the first part of the overnight hours. Dry conditions are
then expected for the later part of the overnight hours and into
the day on Friday.

Winds will be gusty this afternoon around 20 to 25 knots. Wind
gusts will diminish tonight, however expect additional wind
gusts during the afternoon hours on Friday.

Although most cigs are expected to be VFR cannot rule out some
isolated MVFR cigs. Vsbys will also be reduced with some of the
thunderstorm activity. Model soundings are indicating MVFR To
IFR cigs developing later in the overnight hours. Some MVFR
vsbys will also be possible during this time. Cu are expected
for the daytime hours on Friday.

OUTLOOK...Thunderstorms are possible on Saturday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...Novak
SHORT TERM...AR
LONG TERM...Coniglio/Sites
AVIATION...Novak
Hazardous weather outlook, Aug 17, 4:43 AM EDT, 10 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
443 AM EDT Thu Aug 17 2017

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-180845-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
443 AM EDT Thu Aug 17 2017

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and Tonight.
Showers and thunderstorms will increase in coverage this afternoon
and continue into this evening ahead of an approaching cold front. A
few of the storms could produce damaging winds. Also, heavy rain may
lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 17, 3:00 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Wilmington OH
300 PM EDT THU AUG 17 2017

INZ080-KYZ089-090-094-171930-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-
300 PM EDT THU AUG 17 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SWITZERLAND...CARROLL...
NORTHWESTERN OWEN AND GALLATIN COUNTIES UNTIL 330 PM EDT...

At 259 PM EDT, radar indicated a strong thunderstorm near Vevay,
moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Patriot, Worthville, Braytown, Interstate 71
at Mile Marker 52, Interstate 71 at US Route 127, Langstaff,
Markland, Mount Sterling, Egypt Bottom, US Route 42 at State Route
184 and Ethridge.

This includes I-71 in Kentucky between mile markers 42 and 63.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3884 8498 3887 8483 3866 8478 3859 8509
      3859 8515 3873 8520 3875 8520
TIME...MOT...LOC 1859Z 253DEG 30KT 3870 8509

Hickman
Special weather statement, Aug 17, 3:12 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
312 PM EDT THU AUG 17 2017

OHZ045-052>054-062-171945-
Champaign OH-Madison OH-Union OH-Clark OH-Greene OH-
312 PM EDT THU AUG 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN CHAMPAIGN...
EASTERN CLARK AND NORTHEASTERN GREENE COUNTIES IN WEST CENTRAL
OHIO...MADISON AND SOUTHWESTERN UNION COUNTIES IN CENTRAL OHIO UNTIL
345 PM EDT...

At 312 PM EDT, radar indicated strong thunderstorms along a line
extending from near West Liberty to 6 miles southeast of Urbana to
near Cedarville, moving east at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Springfield, Marysville, Urbana, London, Yellow Springs, Jefferson,
Plain City, West Jefferson, Cedarville, South Charleston,
Mechanicsburg, North Lewisburg, Choctaw Lake, Wilberforce, Harmony,
Lisbon, Brighton, Milford Center, Lafayette and South Vienna.

This includes I-70 in Ohio between mile markers 54 and 84.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If these storms become
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 4012 8326 3985 8328 3974 8353 3972 8392
      3999 8378 4019 8385 4023 8357 4023 8355
      4024 8355 4026 8339
TIME...MOT...LOC 1912Z 248DEG 39KT 4019 8373 4002 8368 3983 8379

Hickman
Special weather statement, Aug 17, 3:15 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Wilmington OH
315 PM EDT THU AUG 17 2017

OHZ054-062-063-072-171945-
Fayette OH-Madison OH-Clinton OH-Greene OH-
315 PM EDT THU AUG 17 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...NORTHERN
CLINTON...SOUTHEASTERN GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL
345 PM EDT...

At 315 PM EDT, radar indicated a strong thunderstorm near Xenia,
moving east at 40 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Xenia, Jamestown, Jeffersonville, Wilberforce, New Jasper, South
Solon, Bowersville, Port William, Milledgeville, Octa, Paintersville,
Rosemoor, Bloomington, Middleton Corner, Lumberton, Oakland,
Bookwalter, Kingman, Bell Center and Shady Grove.

This includes I-71 in Ohio between mile markers 44 and 73.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3954 8348 3946 8397 3954 8398 3957 8398
      3957 8399 3968 8400 3972 8392 3975 8349
TIME...MOT...LOC 1915Z 256DEG 35KT 3962 8386

Hickman
Special weather statement, Aug 17, 3:18 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Wilmington OH
318 PM EDT THU AUG 17 2017

KYZ093-OHZ071-072-077>079-171945-
Campbell KY-Hamilton OH-Clermont OH-Brown OH-Warren OH-Clinton OH-
318 PM EDT THU AUG 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CAMPBELL...
EASTERN HAMILTON...CLERMONT...NORTHWESTERN BROWN...SOUTHERN WARREN
AND CLINTON COUNTIES UNTIL 345 PM EDT...

At 317 PM EDT, radar indicated strong thunderstorms along a line
extending from 7 miles southeast of Waynesville to Dayton, Kentucky,
moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Cincinnati, Mason, Lebanon, Norwood, Fort Thomas, Newport,
Wilmington, Blue Ash, Loveland, Reading, Montgomery, Madeira,
Milford, Bellevue, Deer Park, Dayton, Blanchester, Southgate,
Forestville and Amelia.

This includes the following Interstates...
 I-71 in Ohio between mile markers 1 and 23, and between mile markers
29 and 43.
 I-75 in Ohio between mile markers 1 and 3.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3908 8450 3910 8451 3910 8458 3945 8414
      3953 8358 3938 8359 3927 8377 3922 8381
      3922 8384 3924 8383 3925 8386 3910 8387
      3897 8402
TIME...MOT...LOC 1917Z 272DEG 23KT 3947 8398 3911 8443

Franks
Special weather statement, Aug 17, 3:31 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
331 PM EDT THU AUG 17 2017

KYZ090>097-OHZ078-172000-
Boone KY-Pendleton KY-Owen KY-Kenton KY-Campbell KY-Bracken KY-
Gallatin KY-Grant KY-Clermont OH-
331 PM EDT THU AUG 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BRACKEN...
KENTON...CAMPBELL...SOUTHERN BOONE...GRANT...OWEN...PENDLETON...
EASTERN GALLATIN AND SOUTHERN CLERMONT COUNTIES UNTIL 400 PM EDT...

At 331 PM EDT, radar indicated strong thunderstorms along a line
extending from Highland Heights to 7 miles west of Dry Ridge to 6
miles northwest of Owenton, moving east at 25 mph.

STORM HAZARDS INCLUDE...
Winds to 40 mph...

Locations impacted include...
Covington, Independence, Erlanger, Fort Thomas, Newport, Edgewood,
Alexandria, Highland Heights, Taylor Mill, Fort Wright, Williamstown,
Southgate, Walton, Falmouth, Claryville, Amelia, Crittenden, Wilder,
Bethel and New Richmond.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 68 and 77.
 I-75 in Kentucky between mile markers 144 and 175.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3851 8498 3852 8498 3852 8503 3856 8501
      3857 8504 3857 8507 3872 8481 3908 8449
      3902 8432 3904 8432 3897 8403 3892 8403
      3851 8451 3849 8456 3842 8464
TIME...MOT...LOC 1931Z 278DEG 22KT 3904 8443 3872 8473 3858 8496

Franks
Special weather statement, Aug 17, 3:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington OH
342 PM EDT THU AUG 17 2017

OHZ053>055-063-064-172015-
Fayette OH-Madison OH-Franklin OH-Pickaway OH-Clark OH-
342 PM EDT THU AUG 17 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
FRANKLIN...NORTHERN FAYETTE...NORTHWESTERN PICKAWAY...SOUTHEASTERN
CLARK AND MADISON COUNTIES UNTIL 415 PM EDT...

At 342 PM EDT, radar indicated strong thunderstorms along a line
extending from Choctaw Lake to near Sabina, moving east at 35 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...

Locations impacted include...
Columbus, Grove City, Washington Court House, London, Jefferson, West
Jefferson, Mount Sterling, Jeffersonville, Bloomingburg, New Holland,
Choctaw Lake, Lake Darby, Valleyview, Lafayette, South Solon, Midway,
Harrisburg, Orient, Milledgeville and Octa.

This includes the following Interstates...
 I-70 in Ohio between mile markers 70 and 86.
 I-71 in Ohio between mile markers 63 and 95.

Water will pond on roads and may quickly fill roadside ditches and
small streams.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3997 8307 3955 8323 3955 8367 4000 8353
TIME...MOT...LOC 1942Z 263DEG 30KT 3995 8347 3957 8363

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 2:36 PM EDTSpecial Weather StatementILNHamilton24 min
Aug 17, 2:41 PM EDTSpecial Weather StatementILNClark34 min
Aug 17, 2:50 PM EDTSpecial Weather StatementILNGreene25 min
Aug 17, 3:12 PM EDTSpecial Weather StatementILNChampaign, Clark, Madison33 min
Aug 17, 3:15 PM EDTSpecial Weather StatementILNGreene30 min
Aug 17, 3:18 PM EDTSpecial Weather StatementILNClermont, Clinton, Warren27 min
Aug 17, 3:22 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison, Union23 min
Aug 17, 3:42 PM EDTSpecial Weather StatementILNFayette, Madison33 min
Aug 17, 3:45 PM EDTSpecial Weather StatementILNClermont, Clinton, Highland30 min
Aug 17, 3:58 PM EDTSpecial Weather StatementILNBrown32 min
Aug 17, 4:04 PM EDTSpecial Weather StatementILNFranklin, Pickaway26 min
Aug 17, 4:05 PM EDTSevere Thunderstorm WarningILNFranklin13 min
Aug 17, 4:15 PM EDTSpecial Weather StatementILNFayette, Highland, Pickaway, Ross30 min
Aug 17, 4:31 PM EDTSpecial Weather StatementILNBrown14 min
Aug 17, 4:44 PM EDTSpecial Weather StatementILNFairfield, Pickaway, Pike, Ross31 min
Aug 17, 5:14 PM EDTSpecial Weather StatementILNFairfield16 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.